# SDR 29GA2025022100001

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N406SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1405
- Aircraft time: 7,419 hours, 7,743 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 727107302
- Part serial: S17380811
- Condition: Stuck
- Location: Zone 700
- Part time: 7,419 hours, 7,743 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR POSITION LEVER GETS STUCK IN UP AND DOWN POSITIONS.   REMOVED AND REPLACED LANDING GEAR POSITION LEVER OPS CHECK GOOD.
